Posted 28 March 2016 - 01:32 AM
To be frank , I think your "stomach bug" is from withdrawal - nausea , vomiting , lack of
appetite and diarrhea are pretty standard. If it hasn't come yet , you're likely to be hit by
"the flu' " next - cold symptoms with achy joints and muscles , and sensitive skin.
I did the same thing in 2013 marie. I tapered over 3 months , and for the first few months
things were fine. Better than fine - I was energized , had loads of enthusiasm and ideas , my
mood was often euphoric. Around month 3 I became more irritable , quick to anger , cried very
easily. In month 6 akathisia started , and I was housebound and terrified for the next 5 months.
I needed carers to organize everything in my home , and it was all I could do to shower each day.
So , 11 months after stopping , I had my first ever hospital admission , got re-medicated , and
was able to go home and manage after 3 weeks.
In light of this , of course my advice is to save yourself a heap of suffering and reinstate.
(Sorry about the date mix-up - new years eve is 1 Jan.)
After 3 months , you'd want to start with 1-2mg and see how it affects you. This is enough for
You need to stay on the starter dose for 4 days minimum to assess the effect - it takes that long
to reach a steady state in your blood stream.
You can weigh a 100mg tablet and divide by 100 to figure out the weight of each mg.
1987-1997 pertofran , prothiaden , Prozac 1997-2002 Zoloft 2002-2004 effexor 2004-2010 Lexapro 40mg
Sept. 2012 -decreased 90mg in 6months. Care taken over by Dr Lucire in March 2013 , decreased last 30mg at 2mg per week over 3 months. July 21 , 2013- last dose of Cymbalta
Protracted withdrawal syndrome kicked in badly Jan.2014 Unrelenting akathisia until May 2014. Voluntary hosp. admission. Cocktail of Seroquel, Ativan and mirtazapine and I was well enough to go home after 14 days. Stopped all hosp. meds in next few months.
July 2014 felt v.depressed - couldn't stop crying. Started pristiq 50mg. Felt improvement within days and continued to improve, so stayed on 50mg for 8 months.
Began taper 28 Feb. 2015. Pristiq 50mg down to 45mg. Had one month of w/d symptoms. Started CES therapy in March. No w/d symptoms down to 30mg.
October 2015 , taking 25mg Pristiq. Capsules compounded with slow-release additive.
March 2016 , 21mg